# SDR HNAA2021083100393

- Difficulty date: July 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 47,366 hours, 44,065 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Frm 78
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H EXTERNAL FUSELAGE SKIN CRACKED AROUND RIVETS FR-78 IN THREE (3) PLACES.  REPAIRED THE L/H EXTERNAL FUSELAGE SKIN AROUND RIVET AT FR-78 AT ONE (1) LOCATION IAW EO1-53-21-0223, TWO (2) LOCATIONS FOUND NOT TO BE CRACKED,
